# SDR AALA202412036710

- Difficulty date: December 2, 2024
- Submitted: December 3, 2024
- Operation: Air carrier
- Aircraft: N118US
- Make and model: Airbus A320-214
- Aircraft serial: 1264
- Aircraft time: 68,539 hours, 34,618 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Latch
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDERNEATH THE AFT FLIGHT ATTENDANTS DIRECT VIEW SEAT UNAVAILABLE DUE TO BROKEN LATCH ON DOOR.  REF MIC 1808397. MAINTENANCE REPLACED SWIVEL SEAT STOWAGE LATCH IAW AMM 25-22-43 THIS CLEARS MEL 25-28-B REMOVED FROM MIC.
